Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Hyperperfect numbers with three different prime factors

Author: Herman J. J. te Riele
Journal: Math. Comp. 36 (1981), 297-298
MSC: Primary 10A20; Secondary 10A40
MathSciNet review: 595066
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of hyperperfect numbers with more than two different prime factors is shown by five examples.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A20, 10A40

Retrieve articles in all journals with MSC: 10A20, 10A40

Additional Information

PII: S 0025-5718(1981)0595066-9
Keywords: Hyperperfect numbers
Article copyright: © Copyright 1981 American Mathematical Society